Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 81, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Dec 3, 2016, 3:51 PM CST for Brazoria County, Galveston County, Texas. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 3, 2016, 3:51 PM CST (21:51 UTC)
- Expired
- Dec 3, 2016, 5:45 PM CST
- In force
- 114 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brazoria County, TX, Galveston County, TX
The radar
The Houston radar (KHGX), 1 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.9 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 340 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 518 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.0
The text
As transmitted.
338
WGUS54 KHGX 032151
FFWHGX
TXC039-167-032345-
/O.NEW.KHGX.FF.W.0081.161203T2151Z-161203T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
351 PM CST SAT DEC 3 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN GALVESTON COUNTY IN SOUTHEASTERN TEXAS...
NORTHEASTERN BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 545 PM CST.
* AT 350 PM CST...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
HEAVY RAIN FALLING ACROSS THE WARNED AREA. 3 TO 5 INCHES OF RAIN
HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LEAGUE CITY...TEXAS CITY...SOUTHERN FRIENDSWOOD...ALVIN...
DICKINSON...LA MARQUE...SANTA FE...SOUTHERN SEABROOK...WEBSTER...
HITCHCOCK...KEMAH...NASSAU BAY...CLEAR LAKE SHORES...HILLCREST...
LIVERPOOL...BACLIFF...SAN LEON...KEMAH BOARDWALK AND CHOCOLATE
BAYOU.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2933 9511 2920 9519 2929 9530 2936 9535
2950 9516 2951 9511 2953 9509 2954 9510
2953 9508 2956 9507 2955 9502 2957 9501
2960 9498 2962 9500 2963 9498 2950 9486
$$
08What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Dec 3, 3:32 PM CST, 19 minutes earlier.
Area forecast discussion, Dec 3, 3:32 PM CST, 19 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
332 PM CST Sat Dec 3 2016
.DISCUSSION...
Note to users of HGX radar: Rainfall estimates are running 15-40%
too LOW so use w/ .
Tonight through Monday...
Swath of significant rainfall along the coast today with 3-11"
fallen thru 3pm. Frontal boundary has sagged back offshore, but
just a gradual slope behind it is still allowing some training
heavy rain which will probably continue at the coast this evening.
The next disturbance will move in from the w/sw overnight
spreading another batch of precip across the area and into the
day Sunday.
Will maintain the Flash Flood Watch that's out across the CWA.
That being said, vast majority of folks will see just stratiform
light/moderate rain. Totals will gradually add up thru the weekend
and once grounds become saturated enough...any heavier downpours
will runoff to cause flooding. Highest concern for the next 12-24
hours is Brazoria, Galveston, Chambers and SE Liberty where we're
already at and above the point of ground saturation. To complicate
things there, higher water/tide levels won't allow for efficient
drainage.
Upper trough kicks out of Mexico and across Texas Sun night-Mon
night. Coastal trof & gradient tightens back up near the coast,
and depending on eventual details, may produce a somewhat similar
scenario as we saw last night & this morning. Improving
conditions anticipated beginning Mon night. 47
Tuesday through Saturday night...
Tuesday should be pretty dry and sunny, but rain chances return
to the forecast Wednesday ahead of a cold front that should pass
through SE Texas overnight Wednesday night. Temps will cool off
significantly behind the front with highs on Thursday only
forecast in the 40s and 50s. The northern counties may experience
their first freeze so far this season on Friday morning, and these
freezing temperatures may extend southward into the Houston metro
area. Dry conditions and slowly rebounding temps are expected
through the rest of the period. 11
&&
.MARINE...
Areas of rain with embedded thunderstorms continued to occur over
most of the nearshore Gulf waters and Galveston Bay at mid
afternoon. The rain was occurring along a warm frontal boundary that
was nearly stationary just off the immediate coast. Isolated
stronger storms with wind gusts and waterspouts will continue to be
possible into this evening east of the warm frontal boundary.
Periods of rain and embedded thunderstorms will continue through
Sunday night into Monday and end late Monday as the storm system
moves east of the area.
Tidal flooding will continue to be a threat along low-lying areas
at the coast through tonight. Problems may persist into Sunday and
Monday.
Other impacts expected are advisory conditions due to winds and seas
over the Gulf waters. The pressure gradient weakens slightly tonight
and may lead to diminishing winds; however, seas will probably stay
up at least over the offshore waters tonight. Winds may pick back up
later Sunday into Monday. 40
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 48 54 48 56 45 / 90 80 80 80 10
Houston (IAH) 53 57 50 59 48 / 90 90 80 90 10
Galveston (GLS) 59 62 57 64 56 / 90 90 90 90 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Sunday evening for the following
zones: Austin...Brazoria...Brazos...Burleson...Chambers...
Colorado...Fort Bend...Galveston...Grimes...Harris...
Houston...Jackson...Liberty...Madison...Matagorda...
Montgomery...Polk...San Jacinto...Trinity...Walker...
Waller...Washington...Wharton.
Coastal Flood Advisory until 6 AM CST Sunday for the following
zones: Brazoria...Chambers...Galveston...Harris.
GM...Small Craft Advisory until 7 PM CST this evening for the
following zones: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM.
Small Craft Advisory until midnight CST tonight for the
following zones: Waters from Freeport to the Matagorda Ship
Channel from 20 to 60 NM...Waters from High Island to
Freeport from 20 to 60 NM.
&&Hazardous weather outlook, Dec 3, 6:23 AM CST, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 623 AM CST SAT DEC 3 2016 TXZ163-164-176>179-195>200-210>214-226-227-235>238-041230- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 623 AM CST SAT DEC 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT FLASH FLOOD WATCH IN EFFECT FOR ALL OF SOUTHEAST TEXAS AND A COASTAL FLOOD ADVISORY IN EFFECT FOR PORTIONS OF THE COAST. WIDESPREAD RAINFALL OVERNIGHT OF 0.25 TO 3 INCHES BEGINNING THE PROCESS OF SATURATING THE SOILS ACROSS THE REGION. UNUSUALLY MOISTURE RICH AIR FOR DECEMBER FLOWING INTO THE REGION WILL INTERACT WITH A STATIONARY FRONT NEAR THE UPPER TEXAS COAST TODAY. A SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM MOVING INTO AND THEN THROUGH THE STATE WILL PROVIDE ABUNDANT LIFT TO THE SATURATED AIRMASS LEADING TO PERIODS OF RAIN MIXED WITH BANDS OR CLUSTERS OF SHOWERS AND THUNDERSTORMS. THE STEADY LIGHT RAIN SHOULD NOT POSE A THREAT OF FLOODING BUT THE BANDS THAT FORM MAY PERSIST OVER THE SAME AREAS INCREASING THE FLOOD THREAT. THESE SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF HEAVY RAINFALL. HEAVY OR INTENSE RAINFALL WILL LIKELY LEAD TO SHORT PERIODS OF STREET FLOODING AND FLOODING OF LOW LYING AREAS. THIS WILL BE A WEEKEND LONG EVENT SO RAIN WILL NOT FALL ALL AT ONCE WITH TIME FOR STREETS AND CREEKS TO DRAIN BEFORE THE NEXT ROUND OF RAIN RETURNS. WIDESPREAD RAINFALL OF 1 TO 3 INCHES WITH THE POSSIBILITY OF BANDS OF 5 TO 7 INCHES WITH SOME ISOLATED PLACES RECEIVING 8 TO 11 INCHES. ROAD PONDING AND STREET FLOODING SHOULD BE THE MAIN HEAVY RAIN THREATS TODAY. ELEVATED TIDE AND THE HEAVY RAINFALL MAY COAST COASTAL FLOODING MAINLY FROM THE FREEPORT AREA UP THROUGH GALVESTON BAY AND TO HIGH ISLAND. AS THE WARM FRONT CREEPS INLAND TODAY ISOLATED BRIEF TORNADOES WILL BE POSSIBLE IN THE COASTAL COUNTIES. THESE SHOULD BE SHORT LIVED. THE TORNADO THREAT SHOULD DIMINISH LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY AS THE UPPER LOW PRESSURE SYSTEM MOVES EAST THE THREAT FOR HEAVY RAINFALL ACROSS SOUTHEAST TEXAS SHOULD BEGIN TO SHIFT SOUTHWARD THROUGHOUT THE DAY. THE HEAVIER RAINFALL AMOUNTS SHOULD BE SOUTH OF A COLUMBUS TO CONROE TO LIVINGSTON LINE. THE THREAT FOR FLASH FLOODING WILL CONTINUE AND RIVER...STREAMS AND BAYOUS MAY BE MORE LIKELY TO BECOME INVOLVED AFTER SATURDAYS HEAVY RAINS. THE FRONT SHOULD MOVE BACK OFFSHORE AND THE THREAT OF TORNADOES SHOULD DIMINISH. WATERSPOUTS WILL STILL BE POSSIBLE IN THE COASTAL WATERS. DURING THE DAY MONDAY A PACIFIC COLD FRONT SHOULD SWEEP THROUGH SOUTHEAST TEXAS BRINGING ONE LAST GASP OF HEAVY RAINFALL AND A POSSIBILITY AGAIN OF SEVERE THUNDERSTORMS MAINLY ALONG AND EAST OF AN ANGLETON TO HUNTSVILLE LINE. THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED INTO MONDAY. A STRONG COLD FRONT SWEEPS THROUGH THE REGION LATE WEDNESDAY AND MUCH COLDER TEMPERATURES WILL OCCUR. THE FIRST FREEZE OF THE SEASON MAY DEVELOP FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... HEIGHTENED SPOTTER AWARENESS OVER THE NEXT SEVERAL DAYS. GMZ330-335-350-355-370-375-041230- COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- 623 AM CST SAT DEC 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT COASTAL FLOOD ADVISORY IN EFFECT AND STRONG TO SEVERE THUNDERSTORMS POSSIBLE TODAY. MODERATE EAST WINDS WITH HAZARDOUS SEAS OF 5 TO 9 FEET WILL CONTINUE TODAY. WATER LEVELS OF BETWEEN 3 TO NEAR 4 FEET...ALONG WITH AN EASTERLY FETCH PULLING IN A LONG PERIOD SWELL...WILL CONTINUE TO FLOOD BEACHES WITH ELEVATED TIDE LEVELS ALONG THE BEACHES AND SHORE WITH IMPACTS ALONG HIGHWAY 87 AND THE BLUE WATER HIGHWAY. LOW LYING ROADS NEAR GALVESTON BAY MAY ALSO FLOOD DURING THE HOURS AROUND HIGH TIDE. ACROSS THE GULF WATERS AND POSSIBLY INTO THE BAYS STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY IN THE FORM OF WATERSPOUTS. THE STORMS WILL BE FAST MOVING AND THE WATERSPOUTS MAY BE LONGER LIVED. HEAVY DOWNPOURS WILL REDUCE VISIBILITY TO LESS THAN 1 MILE AT TIMES AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY SUNDAY WILL BRING HEAVY RAINFALL WITH REDUCED VISIBILITY AND POSSIBLY STRONG TO SEVERE THUNDERSTORMS. ELEVATED TIDE LEVELS SUNDAY SHOULD DIMINISH MONDAY AS WINDS BECOME MORE WEST AND NORTHWESTERLY IN THE WAKE OF A COLD FRONT. ANOTHER STRONGER COLD FRONT ARRIVES LATE WEDNESDAY OR EARLY THURSDAY BRINGING STRONG GUSTY NORTHERLY WINDS. .SPOTTER INFORMATION STATEMENT... HEIGHTENED MARINE SPOTTER AWARENESS OVER THE NEXT SEVERAL DAYS.
In the hours before
Local storm report, Dec 3, 1:13 PM CST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
113 PM CST SAT DEC 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM FLASH FLOOD TEXAS CITY 29.41N 94.96W
12/03/2016 GALVESTON TX EMERGENCY MNGR
WIDESPREAD STREET FLOODING... WATER NEAR HOMES.
&&
EVENT NUMBER HGX1600286
NHLocal storm report, Dec 3, 1:15 PM CST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
115 PM CST SAT DEC 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM FLASH FLOOD LA MARQUE 29.37N 94.99W
12/03/2016 GALVESTON TX EMERGENCY MNGR
STREET FLOODING.
&&
EVENT NUMBER HGX1600287
NHLocal storm report, Dec 3, 1:21 PM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
121 PM CST SAT DEC 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM FLASH FLOOD 1 NNW WINNIE 29.83N 94.38W
12/03/2016 CHAMBERS TX LAW ENFORCEMENT
ROAD CLOSED AT INTERSECTION 124 AND HIGHWAY 10.
&&
EVENT NUMBER HGX1600288
NHLocal storm report, Dec 3, 3:04 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
304 PM CST SAT DEC 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM COASTAL FLOOD 6 NE GALVESTON 29.30N 94.83W
12/03/2016 GALVESTON TX EMERGENCY MNGR
ROADS ARE IMPASSIBLE AT THE INTERSECTION OF 51ST STREET
AND HARBOR SIDE... ALL THE WAY TO DOWNTOWN. POLICE ARE
DIVERTING TRAFFIC.
&&
EVENT NUMBER HGX1600289
NHLocal storm report, Dec 3, 3:05 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
305 PM CST SAT DEC 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM COASTAL FLOOD 7 NE GALVESTON 29.30N 94.81W
12/03/2016 GALVESTON TX EMERGENCY MNGR
ROADS ARE IMPASSIBLE AT THE INTERSECTION OF 39TH AND
CHURCH STREET.
&&
EVENT NUMBER HGX1600290
NHLocal storm report, Dec 3, 3:07 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
307 PM CST SAT DEC 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM COASTAL FLOOD 7 NE GALVESTON 29.30N 94.81W
12/03/2016 GALVESTON TX EMERGENCY MNGR
ROADS ARE IMPASSIBLE AT THE INTERSECTION OF 38TH STREET
AND WINNIE STREET.
&&
EVENT NUMBER HGX1600291
NHThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 6:52 PM CST | Special Marine Warning | HGX | 38 min | |
| Dec 2, 7:44 PM CST | Special Marine Warning | HGX | 46 min | |
| Dec 2, 10:44 PM CST | Special Marine Warning | HGX | 61 min | |
| Dec 2, 11:40 PM CST | Special Marine Warning | HGX | 50 min | |
| Dec 2, 11:49 PM CST | Special Marine Warning | HGX | 41 min | |
| Dec 3, 12:32 AM CST | Special Marine Warning | HGX | 43 min | |
| Dec 3, 12:56 AM CST | Coastal Flood Warning | HGX | Galveston | 5 hr |
| Dec 3, 12:59 AM CST | Gale Warning | HGX | 5 hr | |
| Dec 3, 1:13 AM CST | Special Marine Warning | HGX | 47 min | |
| Dec 3, 1:16 AM CST | Special Marine Warning | HGX | 89 min | |
| Dec 3, 1:39 AM CST | Special Marine Warning | HGX | 36 min | |
| Dec 3, 1:56 AM CST | Special Marine Warning | HGX | 34 min | |
| Dec 3, 2:57 AM CST | Special Marine Warning | HGX | 48 min | |
| Dec 3, 3:01 AM CST | Flash Flood Watch | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 57 hr |
| Dec 3, 3:28 AM CST | Special Marine Warning | HGX | 47 min | |
| Dec 3, 4:25 AM CST | Special Marine Warning | HGX | 50 min | |
| Dec 3, 4:58 AM CST | Special Marine Warning | HGX | 62 min | |
| Dec 3, 5:26 AM CST | Special Marine Warning | HGX | 34 min | |
| Dec 3, 5:55 AM CST | Special Marine Warning | HGX | 65 min | |
| Dec 3, 5:58 AM CST | Special Weather Statement | HGX | Grimes, Washington | 47 min |
| Dec 3, 6:16 AM CST | Special Marine Warning | HGX | 29 min | |
| Dec 3, 6:33 AM CST | Special Marine Warning | HGX | 27 min | |
| Dec 3, 7:23 AM CST | Areal Flood Advisory | HGX | Galveston | 3 hr |
| Dec 3, 8:26 AM CST | Special Marine Warning | HGX | 19 min | |
| Dec 3, 8:44 AM CST | Special Marine Warning | HGX | 46 min | |
| Dec 3, 8:59 AM CST | Areal Flood Advisory | HGX | Brazoria, Galveston | 3 hr |
| Dec 3, 9:04 AM CST | Special Weather Statement | HGX | Chambers | 41 min |
| Dec 3, 9:11 AM CST | Areal Flood Advisory | HGX | Chambers, Galveston | 2 hr |
| Dec 3, 9:30 AM CST | Special Marine Warning | HGX | 30 min | |
| Dec 3, 9:37 AM CST | Special Weather Statement | HGX | Chambers | 38 min |
| Dec 3, 10:14 AM CST | Special Marine Warning | HGX | 91 min | |
| Dec 3, 10:55 AM CST | Special Marine Warning | HGX | 65 min | |
| Dec 3, 11:13 AM CST | Areal Flood Advisory | HGX | Chambers, Galveston | 2 hr |
| Dec 3, 11:37 AM CST | Areal Flood Advisory | HGX | Brazoria, Galveston | 53 min |
| Dec 3, 11:43 AM CST | Special Marine Warning | HGX | 2 hr | |
| Dec 3, 1:13 PM CST | Flash Flood Warning | HGX | Brazoria, Galveston | 2 hr |
| Dec 3, 1:19 PM CST | Areal Flood Advisory | HGX | Chambers, Galveston | 116 min |
| Dec 3, 1:51 PM CST | Areal Flood Advisory | HGX | Brazoria, Galveston | 114 min |
| Dec 3, 2:55 PM CST | Flash Flood Warning | HGX | Brazoria, Galveston | 5 hr |
| Dec 3, 4:43 PM CST | Areal Flood Advisory | HGX | Chambers, Galveston | 2 hr |
| Dec 3, 4:51 PM CST | Special Marine Warning | HGX | 39 min | |
| Dec 3, 5:25 PM CST | Special Marine Warning | HGX | 95 min | |
| Dec 3, 5:57 PM CST | Areal Flood Advisory | HGX | Brazoria, Galveston | 63 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.